# SDR ASAA2016100818236

- Difficulty date: October 8, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 17,372 hours, 5,057 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195204854
- Condition: Failed
- Location: Cockpit
- Part time: 17,436 hours, 5,074 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOLLOW-UP TO HISTORY OF TR UNIT LIGHT COMING ON.  ACFT GROUNDED.   REMOVED & REPLACED SPCU PER B737-800 AMM 24-34-11-000-801/24-34-11-400-801. OPS CHECK GOOD.
